# SDR UALA2012080704247

- Difficulty date: August 5, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 58,716 hours, 22,210 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Missing
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OFFWING SLIDE ENCLOSURE AND DOOR ASSY MISSING TWO FASTENERS.  THE 2ND FROM TRAILING EDGE AND THE FWD LOWER ARE MISSING.    REPLACED 2 FASTENERS AT LT WING OFFWING SLIDE DOOR ASSY.
